Advertisement

Travaux récents sur les points singuliers des équations différentielles linéaires

  • Daniel Bertrand
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 770)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. [1]
    F. BALDASSARI-Differential modules and singular points of p-adic differential equations, (preprint).Google Scholar
  2. [2]
    W. BALSER, W. JURKAT, D. LUTZ-Birkhoff invariants and Stokes' Multipliers for meromorphic linear differential equations, (preprint).Google Scholar
  3. [3]
    G. BIRKHOFF-Singular points of ordinary differential equations, Trans. A.M.S., 10(1909), 436–470.zbMATHMathSciNetCrossRefGoogle Scholar
  4. [4]
    G. BIRKHOFF-The generalized Riemann problem for linear differential equations, Proc. Am. Ac. A. Sc., 49(1913), 521–568.zbMATHGoogle Scholar
  5. [5]
    D. CLARK-A note on the p-adic convergence of solutions of linear differential equations, Proc. A.M.S., 17(1966), 262–269.zbMATHCrossRefGoogle Scholar
  6. [6]
    E. CODDINGTON, N. LEVINSON-Theory of ordinary differential equations, Mc Graw Hill, 1955.Google Scholar
  7. [7]
    F. COPE-Formal solutions of irregular linear differential equations, II, Amer. J. Math., 58(1936), 130–140.zbMATHMathSciNetCrossRefGoogle Scholar
  8. [8]
    P. DELIGNE-Equations différentielles à points singulaiers réguliers, Springer, Lecture Notes no 163, 1970.Google Scholar
  9. [9]
    P. DELIGNE-Lettres à Malgrange, (Août 1977 et Avril 1978).Google Scholar
  10. [10]
    B. DWORK, P. ROBBA-On ordinary linear p-adic differential equations, Trans. A.M.S., 231(1977), 1–46.zbMATHMathSciNetCrossRefGoogle Scholar
  11. [11]
    A. ERDELYI-Asymptotic expansions, Dover, 1956.Google Scholar
  12. [12]
    A. GERARD, A. LEVELT-Invariants mesurant l'irrégularité en un point singulier des systèmes ..., Ann. Inst. Fourier, 23(1973), 157–195.zbMATHMathSciNetGoogle Scholar
  13. [13]
    B. HELFFER, Y. KANNAI-Determining factors and hypoellipticity ..., Astérisque, 2–3(1973), 197–216.MathSciNetGoogle Scholar
  14. [14]
    M. HUKUHARA-Sur les points singuliers des équations différentielles linéaires, III, Mém. Fac. Sc. Kyusu Un., 2(1942), 125–137.zbMATHMathSciNetGoogle Scholar
  15. [15]
    E. INCE-Ordinary differential equations, Dover.Google Scholar
  16. [16]
    N. JACOBSON-Pseudo-linear transformations, Annals of Math., 38(1937), 484–507.zbMATHCrossRefGoogle Scholar
  17. [17]
    W. JURKAT, D. LUTZ-On the order of solutions of analytic linear differential equations, Proc. London M. S., 3(1971), 465–482.MathSciNetGoogle Scholar
  18. [18]
    W. JURKAT-Meromorphe Differentialgleichungen, Springer Lecture Notes no 637, 1978.Google Scholar
  19. [19]
    N. KATZ-Nilpotent connections and the monodromy theorem ..., Publ. Math. IHES, no 39 (1970), 175–232.Google Scholar
  20. [20]
    N. KATZ-An overview of Deligne's work on Hilbert's 21rst problem, Proc. Symp. Pure Maths, 28(1976), 537–557.zbMATHGoogle Scholar
  21. [21]
    H. KOMATSU-An introduction in the theory of hyperfunctions, in Proc. Conf. Katata, Springer Lecture Notes no 287 (1973), 3–40.Google Scholar
  22. [22]
    A. LEVELT-Jordan decomposition for a class of singular differential operators, Arkiv for Math., 13(1975), 1–27.zbMATHMathSciNetCrossRefGoogle Scholar
  23. [23]
    K. MAHLER-Lectures on transcendental numbers, Springer Lecture Notes no 546, 1976.Google Scholar
  24. [24]
    B. MALGRANGE-Sur les points singuliers des équations différentielles linéaires, Enseign. math., 20(1970), 147–176.MathSciNetGoogle Scholar
  25. [25]
    B. MALGRANGE-Remarques sur les équations différentielles à points singuliers irréguliers, Séminaire Goulaouic-Schwartz, 76–77, no 25.Google Scholar
  26. [26]
    B. MALGRANGE-Sur la réduction formelle des équations différentielles à singularités irrégulières, (preprint).Google Scholar
  27. [27]
    Yu. MANIN-Moduli fuchsiani, Ann. Sc. Norm. Pisa, III, 19(1965), 113–126.zbMATHMathSciNetGoogle Scholar
  28. [28]
    P.-D. MÉTHÉE-Systèmes différentiels du type de Fuchs en théorie des distributions, Comment. Math. Helv., 33(1959), 38–46.zbMATHMathSciNetGoogle Scholar
  29. [29]
    J. MOSER-The order of a singularity in Fuchs' theory, Math. Zeit., 72(1960), 379–398.zbMATHCrossRefGoogle Scholar
  30. [30]
    O. PERRON-Über lineare Differentialgleichungen mit rationalen Koeffizienten, Acta Math., 34(1911), 139–163.zbMATHCrossRefMathSciNetGoogle Scholar
  31. [31]
    O. PERRON-Über Summengleichungen and Poincarésche Differenzengleichungen, Math. Ann., 84(1921), 1–15.zbMATHMathSciNetCrossRefGoogle Scholar
  32. [32]
    J.-P. RAMIS-Dévissage Gevrey, Astérisque 59–60(1978), 173–204.MathSciNetGoogle Scholar
  33. [33]
    J.-P. RAMIS-Sommation de séries divergentes, Séminaire Lelong-Skoda, 78–79.Google Scholar
  34. [34]
    P. ROBBA-Lemmes de Hensel pour les opérateurs différentiels, Séminaire Amice-Christol-Robba, 78–79.Google Scholar
  35. [35]
    Y. SIBUYA-Stokes phenomena, Bull. A.M.S., 83(1977), 1075–1077.zbMATHMathSciNetCrossRefGoogle Scholar
  36. [36]
    Y. SIBUYA, S. SPERBER-Convergence of power series solutions of p-adic non-linear differential equations, (preprint).Google Scholar
  37. [37]
    H. TRJITZINSKY-Analytic theory of linear differential equations, Acta. Math., 62(1933), 167–226.zbMATHCrossRefMathSciNetGoogle Scholar
  38. [38]
    H. TURRITIN-Convergent solutions of ordinary linear homogenous differential equations ..., Acta Math., 93(1955), 27–66.MathSciNetCrossRefGoogle Scholar
  39. [39]
    H. TURRITIN-Reduction of ordinary differential equations to the Birkhoff canonical form, Trans. A.M.S., 107(1963), 485–507.CrossRefGoogle Scholar
  40. [40]
    W. WASOW-Asymptotic expansions for ordinary differential equations, Wiley, 1963.Google Scholar
  41. [41]
    G. WATSON-A theory of asymptotic series, Phil. Tr. R. Soc. A., 211(1912), 279–343.Google Scholar

Copyright information

© N. Bourbaki 1980

Authors and Affiliations

  • Daniel Bertrand

There are no affiliations available

Personalised recommendations